# SDR DALA12003923131

- Difficulty date: July 19, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 24,916 hours, 12,905 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY AREA, FR16-23, SEAT TRACK Y+254, NUMEROUS AREAS OF CORROSION.  CORROSION FOUND OF LIMITS IAW SRM 53-00-14 FIG 102.  REMOVED AND REPLACED SEAT TRACK IAW TRM 53-21-01 AND SRM 51-42-11.
